# SDR 08FDEA01383

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A5387003720100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER CIRCUMFERINTIAL FITTING LOWER FASTENER INDICATES EDDY CURRENT CRACK INDICATION PER NTM 57-10-54.  REMOVED AND REINSTALLED FLOOR TRIM AND AIRDUCT, AND FLOOR FITTING IAW A310 SRM 51-40-21 PARA 5, EDDY CURRENT INSP, INDICATION OF CRACK IN FITTING IAW A310NTM 57-10-54 PT 6, MAT ID AND FAB NEW FITTING IAW AIRBUS DWG A53870037 REV G, LOCATED FITTING IAW A310 SRM 51-40-44 TABLE 1, ALODINED, PRIMED, AND PAINTED FITTING IAW A310 AMM 51-75-10-8.
